# SDR 97ZZZM923

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 95-12-17 IAW SB 737-53A 1166, NOTED CRACK INDICATIONS BETWEEN FASTENERS IN BS 727 RT SIDE FRAME FWD FLANGE OF OUTER CHORD COMMON WITH LOWER FLANGE OF STRINGER 18A.
